# SDR SWAA2016121410488

- Difficulty date: October 24, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 36,714 hours, 23,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN Z ANGLE CORRODED BETWEEN BS 310 TO BS 340, LBL 60.  R&R Z ANGLE PER SRM.
